A3 Book section, Chapters in research books
Time-consistency and the problem of minimal reduction (2005)


Dementieva, M., Neittaanmäki, P., & Zakharov, V. (2005). Time-consistency and the problem of minimal reduction. In Game theory and applications, Vol. X (pp. 71-86). Hauppauge, NY: Nova Science Publishers.


JYU authors or editors


Publication details

All authors or editors: Dementieva, Maria; Neittaanmäki, Pekka; Zakharov, Viktor

Parent publication: Game theory and applications, Vol. X

ISBN: 1-59454-224-4

Publication year: 2005

Pages range: 71-86

Publisher: Nova Science Publishers

Place of Publication: Hauppauge, NY

Publication country: United States

Publication language: English

Open Access: Publication channel is not openly available


Keywords: game theory

Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-12-10 at 23:26